# SDR SWIA2019102346596

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD FLAP VANE LEADING EGDE IS CHAFED AT 3EA LOCATIONS. INBD,CNT, AND OTBD.  (C-CHECK) RO: 10/22/19. BLENDED OUT CHAFFING AT 3 EACH LOCATIONS ON THE RH IB FLAP VANE TO A SMOOTH CONTOUR.FOUND THE O/B AND I/B WITH IN LIMITS AND MIDDLE OUT OF LIMITS.  REMOVED AND REPLACED MIDDLE VANE SKIN WITH NEW ONE.
